# SDR R61A201710250824

- Difficulty date: October 25, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 20,659 hours, 14,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Gouged
- Location: Frames 3-4
- Part time: 20,659 hours, 14,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A GOUGE ON THE FWD FUSELAGE SKIN.  MAINTENANCE REPAIRED THE SKIN IAW ETD2017-170-091330. AIRCRAFT WAS RETURNED TO SERVICE.
